Treatment after several years dry skin from antibiotics?
so about a week week or so ago I was on clarithromycin for tonsillitis. After 4-5 days on this I experienced a pretty strong allergic reaction. My skin on face and body was really dry and red, and hot. It was a little itchy. Now its a week post.
the skin on my face is very dry, tight and flakey.I moisturise multiple times a day and all over my body its still very dry. My face gets so oily during the day normally that I have to blot it constantly but now no oiliness. Even the skin around my eyes was flakey and my eyes and face feels tight.
My question is: I have a subscision with prptreatment and possible pdo threads in 4 days. Will this severe dryness impact on my ability to heal? Was thinking like when accutane patients canthave treatment with their really dry skin...
@SydboiI would delay your subcision and pdo threads till you are in optimal health. Your gut biome (go get some probiotics) may be messed up from the antibiotics, you may have a allergic reaction, or a potential side effect. Please contact the treating doctor and let them know this and see what they say. You don't want to compound treatment if your flakey, itchy, and dry, etc...